Критерий дифференцируемости по Белинскому и его следствия
Одержані необхідні і достатні умови диференційовності за Бєлінським квазіконформних відображень у точці.
Saved in:
Date: | 1992 |
---|---|
Main Author: | |
Format: | Article |
Language: | Russian |
Published: |
Інститут математики НАН України
1992
|
Series: | Український математичний журнал |
Subjects: | |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/164921 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Критерий дифференцируемости по Белинскому и его следствия / В.И. Рязанов // Український математичний журнал. — 1992. — Т. 44, № 2. — С. 289–294. — Бібліогр.: 10 назв. — рос. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineBe the first to leave a comment!